# SDR AWXA200401145

- Difficulty date: October 1, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Slat Assy
- Component: Slat Assy
- Component part number: 65C26601180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A DISBOND AREA WAS FOUND ON UPPER SURFACE OF NR 6 LEADING EDGE SLAT AT THE INBOARD END WBL 254.40 - 257.90 RT.  MAINTENANCE CUTOUT DAMAGED SECTION ON NR 6 LEADING EDGE SLAT; FABRICATED A FILLER AND DOUBLERS; BONDED REPAIR PARTS TO SLAT IAW B737-300 SRM 51-70-10, FIG 31.
